Matematicki Vesnik

Vol. 52, No. 3-4, 2000 · Contents

G. Szeto, L. Xue:
On splitting rings for Azumaya skew group rings

S. Falcon, K. Sadarangani:
Convexity and reflexivity

Julka Knezevic-Miljanovic:
Uslovija sucestvovanija periodiceskih reseniji nelinejnjih differencialjnih uravnenij tretjego porjadka

I. Loncar:
Relationships between usual and approximate inverse systems

B. de Malafosse:
Bases in sequence spaces and expansion of a function in a series of power series

S. Jankovic, T. Ostrogorski:
Differences of decreasing slowly varying functions

D. Buhagiar, S. Lin:
A note on subparacompact spaces

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 26 Jun 2001. Last modified: 16 July 2001.

© 2001 ELibM for the EMIS Electronic Edition